RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 6, Pages 1018–1027 (Mi de3728)  

This article is cited in 3 scientific papers (total in 3 papers)

Ordinary Differential Equations

Stability for differential equations with discontinuous and multivalued right-hand sides

A. F. Filippov

Lomonosov Moscow State University

Full text: PDF file (1291 kB)

Bibliographic databases:
UDC: 517.911+517.925.51
Received: 10.05.1977

Citation: A. F. Filippov, “Stability for differential equations with discontinuous and multivalued right-hand sides”, Differ. Uravn., 15:6 (1979), 1018–1027

Citation in format AMSBIB
\Bibitem{Fil79}
\by A.~F.~Filippov
\paper Stability for differential equations with discontinuous and multivalued right-hand sides
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 6
\pages 1018--1027
\mathnet{http://mi.mathnet.ru/de3728}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=538343}
\zmath{https://zbmath.org/?q=an:0432.34032}


Linking options:
  • http://mi.mathnet.ru/eng/de3728
  • http://mi.mathnet.ru/eng/de/v15/i6/p1018

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Davydov, “Structural stability of control systems on orientable surfaces”, Math. USSR-Sb., 72:1 (1992), 1–28  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. D. N. Cheban, “Asymptotics of solutions of infinite-dimensional homogeneous dynamical systems”, Math. Notes, 63:1 (1998), 102–111  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. A. Davydov, V. M. Zakalyukin, “Controllability of non-linear systems: generic singularities and their stability”, Russian Math. Surveys, 67:2 (2012), 255–280  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:105
    Full text:68

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020